Daytrana patch Concerns! Help

Devon - posted on 05/21/2014 ( no moms have responded yet )

2

0

1

My 8 year old son was diagnosed with ADHD a few years ago and we had used Tenex which is a blood pressure med but works in ADHD also. He did very well for two years but when he turned 8 it was very clear it was no longer helping. We have now put him on the Daytrana patch 10 mg. I HATE the idea of what this medication is. I only put it on him for school and as soon as he gets in the car I have him remove it. But I find when he wears it he does well at school, with his focus for sure, but he is moody, does not eat or drink all day, then he always looks exhausted when he gets home. He is cranky and has a terrible time falling asleep. Then the next morning he almost always has pretty major digestive issues. ( in the bathroom for hours:( I'm feeling very pressured by his teachers to have him wear it everyday because I'm sure it makes things easier on them. But I can't help but worry about what this is doing to my son. He trusts me so much and will wear the patch or not. He has no idea why when he isn't feeling well it's due to the patch I make him wear. Has anyone else had bad experiences with the Daytrana patch??? Help! Am I just worrying too much???

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms